Institutional Repository

Browsing by Subject "Statistical convergence"

Browsing by Subject "Statistical convergence"

Sort by: Order: Results:

  • Turan Yalçın, Ceylan; Duman, Oktay (Birkhauser Verlag AG, 2018-10-01)
    Hardy’s well-known Tauberian theorem for number sequences states that if a sequence x= (xk) satisfies lim Cx= L and Δ xk: = xk + 1- xk= O(1 / k) , then lim x= L, where Cx denotes the Cesàro mean (arithmetic mean) of x. In ...
  • Atlihan, Ozlem Girgin; Unver, Mehmet; Duman, Oktay (Springer, 2017-12)
    In this note, using the idea of the late Professor Gadjiev (Mat Zametki 20(5):781-786, 1976), we give new, direct and easy proofs of the Korovkin theorems for positive linear operators acting on weighted spaces. Recent ...